Wednesday, April 27, 2005

Splish Splash I was Taking A Bath

No I wasn't! I was trying to sleep but I woke up drenched in sweat. Not just damp mind you, fucking dripping sweat. I went into the bathroom and the water was pouring off of me like someone had dumped a bucket over my head. That kind of sweating. Now, when I took the clomid, I got hot flashes. I woke up damp and uncomfortable and would have to turn the fan on. Last night I woke up damp and turned the fan on. A few hours later is when I woke up in this horrible state. When I took Clomid, the bed would be slightly damp as I got up but was dry by the time I returned from the bathroom. Last night there was a puddle on my side of the bed. WHAT THE FUCK IS THAT ALL ABOUT? I'm really starting to worry about what those drugs did to my body. Before all of this infertility crap, I got my period like clockwork. I ovulated like a champ. I was every RE dream come true. I take these drugs and all of a sudden my body is all fucked up. I'm not on schedule any more (even though I've been off the drugs for 2 months), I'm getting major night sweats, I'm not ovulating right (if at all). I really wonder if my FsH really DID shoot up that high naturally or is it all from the drugs. I have my regular gyno appointment today. I hope she has set aside a little time for me because I have every intention of picking her brain.

2 comments:

  1. Anonymous7:21 PM

    Youre going through menapause

    ReplyDelete
  2. My name is Holly Lem and i would like to show you my personal experience with Clomid.

    I am 28 years old. I got preg first time on my own & miscarried. after a while of trying, my dr put me on clomid. after the first round i got pregnant & miscarried. i decided not to try or think about it at all probably for a 9 months... right around the time baby would be due & then started trying again. after a few months got back on clomid. after 5 months and no pregnancy i'm giving it a rest again. it's to much disappointment. i'm going to give it a try again soon, in the mean time we're keeping our fingers crossed for the old fashioned way to work.

    I have experienced some of these side effects-
    HOT FLASHES, moody, cry easily, weight gain, headaches etc!!

    I hope this information will be useful to others,
    Holly Lem

    ReplyDelete